# SDR ASAA2021090835924

- Difficulty date: September 8, 2021
- Submitted: September 22, 2021
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 50,254 hours, 15,145 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 5416744
- Part serial: 12340
- Condition: Failed
- Location: Rt Ram Air
- Part time: 50,307 hours, 15,161 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 RAM AIR DOOR DID NOT OPEN AFTER LANDING. GROUNDED - YES.  R&R #2 RAM AIR DOOR ACTUATOR IAW B737-800 AMM 21-51-21. OPS CHECK GOOD.
